CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Heterogeneous Hegselmann-Krause Dynamics With Environment and Communication Noise 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 8, 页码: 3409-3424
Authors:  Chen, Ge;  Su, Wei;  Ding, Songyuan;  Hong, Yiguang
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
Analytical models  Synchronization  Convergence  STEM  Chemistry  Exponential distribution  Heterogeneous Hegselmann-Krause (HK) model  multiagent systems  noise  opinion dynamics  synchronization  
Reliability assessment for load-sharing systems with exponential components using statistical expansion as a correction 期刊论文
APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY, 2019, 卷号: 35, 期号: 4, 页码: 998-1010
Authors:  Xu, Jianyu;  Xie, Min;  Hu, Qingpei
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
exponential distribution  load-sharing system  system reliability assessment  WCF asymptotic expansion  
The weight distribution of a class of p-ary cyclic codes 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2010, 卷号: 16, 期号: 1, 页码: 56-73
Authors:  Zeng, Xiangyong;  Hu, Lei;  Jiang, Wenfeng;  Yue, Qin;  Cao, Xiwang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cyclic code  Exponential sum  Quadratic form  Weight distribution  Linearized polynomial  
An algorithm for computing minimal Coxian representations 期刊论文
INFORMS JOURNAL ON COMPUTING, 2008, 卷号: 20, 期号: 2, 页码: 179-190
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-exponential distribution  matrix-analytic methods  nonlinear programming  
Coxian approximations of matrix-exponential distributions 期刊论文
CALCOLO, 2007, 卷号: 44, 期号: 4, 页码: 235-264
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
matrix-exponential distribution  Coxian distribution  phase-type distribution  matrix analytic methods  Perron-Frobenius theory  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
Estimation of the location parameter of the l(1)-norm symmetric matrix variate distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2002, 卷号: 57, 期号: 3, 页码: 269-280
Authors:  Fang, BQ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
unbiased estimator  MLE  UMVUE  exponential distribution